On the steadiness of a plasma cylinder when the current is unhomogeneously distributed over the cross-section
Doklady Akademii Nauk, Tome 143 (1962) no. 5, pp. 1078-1081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_5_a19,
author = {Yu. V. Vandakurov},
title = {On the steadiness of a plasma cylinder when the current is unhomogeneously distributed over the cross-section},
journal = {Doklady Akademii Nauk},
pages = {1078--1081},
year = {1962},
volume = {143},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_5_a19/}
}
TY - JOUR AU - Yu. V. Vandakurov TI - On the steadiness of a plasma cylinder when the current is unhomogeneously distributed over the cross-section JO - Doklady Akademii Nauk PY - 1962 SP - 1078 EP - 1081 VL - 143 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1962_143_5_a19/ LA - ru ID - DAN_1962_143_5_a19 ER -
Yu. V. Vandakurov. On the steadiness of a plasma cylinder when the current is unhomogeneously distributed over the cross-section. Doklady Akademii Nauk, Tome 143 (1962) no. 5, pp. 1078-1081. http://geodesic.mathdoc.fr/item/DAN_1962_143_5_a19/